Estimation of the drift of fractional Brownian motion - Archive ouverte HAL Access content directly
Journal Articles Statistics and Probability Letters Year : 2009

Estimation of the drift of fractional Brownian motion

(1, 2, 3) , (1) , (1)
1
2
3

Abstract

We consider the problem of efficient estimation for the drift of fractional Brownian motion $B^H:=\left(B^H_t\right)_{ t\in[0,T]}$ with hurst parameter H less than \frac{1}{2}. We also construct superefficient James-Stein type estimators which dominate, under the usual quadratic risk, the natural maximum likelihood estimator.
Fichier principal
Vignette du fichier
EOOArxiv.pdf (126.95 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-00382581 , version 1 (08-05-2009)

Identifiers

Cite

Khalifa Es-Sebaiy, Idir Ouassou, Youssef Ouknine. Estimation of the drift of fractional Brownian motion. Statistics and Probability Letters, 2009, 79 (14), pp.1647-1653. ⟨10.1016/j.spl.2009.04.004⟩. ⟨hal-00382581⟩
240 View
328 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More